# SDR YENA201906104304

- Difficulty date: June 4, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 2006
- Aircraft time: 64,518 hours, 22,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT 1796,  L1 DOOR EMERGENCY EXIT LIGHT COVER MISSING; RE-SECURED L1 DOOR THRESHOLD EMERGENCY EXIT LIGHT ASSY PER AMM. CHECKS OK.
